• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 3 публикации
Сортировка:
по названию
по году
Статья
Lando S., Kazaryan M., Habsieger L. American Mathematical Monthly. 1998. Vol. 105. No. 5.
Добавлено: 19 мая 2010
Статья
Shitov Y. American Mathematical Monthly. 2016. Vol. 123. No. 1. P. 71-77.

We present an infinite sequence of pairs (An, Bn) of chess positions on an n × n board such that (1) there is a legal sequence of chess moves leading from An to Bn and (2) any legal sequence leading from An to Bn contains at least exp(n + o(n)) moves.

Добавлено: 23 февраля 2016
Статья
Rudakov A. N., Bashmakova I. American Mathematical Monthly. 1995. Vol. 102. No. 3. P. 266-270.
Добавлено: 22 июня 2010